# SDR ASAA2023021841992

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 5,086 hours, 1,461 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT "AMBER OVERHEAT". EXTINGUISHED AFTER 3 MINUTE WAIT IN OFF POSITION PER QRH. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. LIGHT EXTINGUISHED AFTER 3 MINUTE WAIT IN OFF POSITION.
